# SDR SIMA993151

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3366 - FLOOR PROXIMITY LIGHTS AT ROW 7BC AND 8A DO NOT ILLUMINATE.  FOUND BLOWN FUSE 73WL AND WIRE LN131-22N SHORTED TO GROUND.  REINSULATED WIRE AND REMOVED AND REPLACED FUSE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
